MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/mjt.0000000000000250

Медицинская библиотека · American journal of therapeutics · 2016

Amiodarone-Induced Lung Injury With Bilateral Lung Pneumonitis and Peripheral Eosinophilia.

Alqaid Ammar, Baskaran Gautam, Dougherty Christopher

Клинический случайСтатьяПеревод в очереди

Аннотация

Amiodarone is a widely used antiarrhythmic that is used in the management of a variety of atrial and ventricular arrhythmias. Amiodarone-induced lung injury is an adverse effect in 5% of patients taking amiodarone, usually within 12 months of commencing therapy. Different mechanisms of injury and histopathological changes have been proposed and described. Eosinophilic pneumonia is one uncommon presentation of amiodarone-induced lung injury. The following is a case report of a 62-year-old woman who, after taking 400 mg of amiodarone twice daily for 8 months, developed bilateral interstitial pneumonitis with peripheral eosinophilia. After cessation of amiodarone, she had significant improvement in terms of her clinical symptoms and partial regression of pulmonary infiltrates on radiological imaging. The case underlies the importance of vigilance monitoring patients who are taking potentially pneumotoxic drugs as well as describing a classic example of drug-induced pneumonitis.

Для цитирования: Alqaid Ammar, Baskaran Gautam, Dougherty Christopher. Amiodarone-Induced Lung Injury With Bilateral Lung Pneumonitis and Peripheral Eosinophilia.. American journal of therapeutics. 2016. DOI: 10.1097/mjt.0000000000000250.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.